Flutabs

Flutabs Tab 10×10’s

Product Name: Flutabs Tab 10×10’s

Product Form: Tablets

Pack Size: 10×10’s

Marketed By: Jawa Pharmaceutical

Generic Category: FEVER AND PAIN RELIEF

Ingredients: Paracetamol 500mg, Pseudoephedrine HCL 60mg ,chlorphenramine 4mg

Categories: , Tag:

Product Description

Product Name: Flutabs Tab 10×10’s

Product Form: Tablets

Pack Size: 10×10’s

Marketed By: Jawa Pharmaceutical

Generic Category: FEVER AND PAIN RELIEF

Ingredients: Paracetamol 500mg, Pseudoephedrine HCL 60mg ,chlorphenramine 4mg

Uses

This combination medication is used to temporarily treat cough, chest congestion, fever, body aches, and stuffy nose symptoms caused by the common cold, flu, or other breathing illnesses.

This medication is not usually used for ongoing coughs from smoking, asthma, other long-term breathing problems (e.g., emphysema), or coughs with a lot of mucus unless directed by your doctor.

For more medicines visit: https://pharmacy.samaa.pk/

Also check out store’s other medicine: https://clinix.pk/product-category/otc/

Brand

Jawa

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Scroll to Top
%d bloggers like this: